# SDR SWAA2022102456485

- Difficulty date: October 5, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 19,874 hours, 9,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727h-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; L/H TRANSITION ANGLE STA. 727H+10 THRU STA.787+10 CORROSION OUT OF LIMITS. AFT CARGO L/H TRANSITION ANGLE STA. 727H+10 THRU STA.787+10 CORROSION OUT OF LIMITS. / [01] REMOVED DAMAGE SECTION AND FABRICATED NEW ANGLE; DRILLED AND DEBURED FROM 727H+10 TO 787+10 PER SRM 53-00-53-2R-5;[02] C/W INSPECTION OF NEW ANGLE FABRICATION. OKAY TO TREAT AND PRIME NEW ANGLE;[03] INSTALLED NEW SECTION L/H TRANSITION ANGLE 727H+10 - 787+10 PER SRM 51-40-02.;[04] VERIFIED 3. DANIEL SIMS (TECHNICIAN); 07-OCT-2022 15:06 UTC  INSTALLED NEW SECTION L/H TRANSITION ANGLE 727H+10 - 787+10 PER SRM 51-40-02;[05] INSTALLED CLIP BOND NUTPLATES PER SRM 51-40-10 TIME 08:40 09/08/22;[06] REJECT: THE CORROSION MEASUREMENT AREA HAS ERRORS IN FIELDS 13;19;20 AND 21. SEE REJECT TASK CARD TTG8Q00FAC63.;[07] INSTALLED PER SRM 51-40-02;[08] . DANIEL SIMS (TECHNICIAN); 12-OCT-2022 14:09 UTC INSTALLED PER SRM 51-40-02;[09] INSTALLED PER SRM 51-40-02
